# SDR AALA20070380

- Difficulty date: February 22, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 13277505
- Condition: Blown
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TPA INFLIGHT - LEFT FIRE WARNING ACTIVATED AFTER DURING CLIMB.  RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  FIRE WARNING STOPPED AFTER REDUCING THROTTLE TO IDLE.  REPLACED ANTI-ICE DUCT AND UPPER COWLING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
